Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-07-2005, 05:00 AM
PAULINE
Guest
 
Posts: n/a
Default micardis drug

i have started taking micardis today and after reading the comments, i am not sure i want it after all. i have two sinus surgeries in May and the other one 2 weeks ago and tonsillectomy 2 weeks ago. I went to casulaty with pains from behind my eyes and a blood pressure reading of 191/107. I was given a patch to lower the b/p which helped, but today it is up again, 160/100, that is when the doctor put me on this drug. if it dries out your throat and causes numbness, i had numbness already on the rt. side of my face xmas eve. i spent 4 hours in casualty. I also have pernicious anaemia, diagnosed 4 months ago and on neocytmen injections every month, plus taking 5mg folate acid. i have have chronic rhinosinusitus and now hypertension. Where does this all end. I also read it has caused gastric upsets and Iam due to have a colonscopy and endoscopy in 2 weeks for query atrophic gastritis, chron's disease or whatever thy might find. AHVE ALSO BEENON NATIBIOTICS FOR THE LAST 18 MONTHS DUE TO CHRONIC SINUS PROBLEMS. SHULD I BE TAKING ANY MORE DRUGS. HELLLLLLLLLLLLLPPPPPPPPPPP.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
DO NOT TAKE THIS DRUG kim smith Avelox 4 07-09-2009 03:39 AM
does this drug sharon cornell Brovana 0 11-08-2007 08:19 PM
This is some Drug! Sue Avelox 0 12-03-2005 06:00 AM
bad drug rachel Ortho Evra 0 12-03-2005 06:00 AM
(don't take this drug) David Avelox 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:17 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.